# SDR SIMA20130528006

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 26,325 hours, 22,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSP. FOUND THE LT AFT EXTERIOR EMERGENCY LIGHT INOP.  THE ACFT WAS PLACED ON MEL.  REPLACED FUSE 1 AT BATTERY CHARGER NR 4 IAW RADIANT POWER CORP CMM 25-60-03. FUSE, PN: 276005.  LIGHT EMERGENCY LT, PN: 30-2510-3. NR 4 BATTERY, EMERGENCY LIGHTING, PN: 2013-1A. SN: 68179. NR 4 BATTERY CHARGER ASSY, PN: 11-0049.  SN: 19319.  THE OPS CHECK WERE GOOD.  THE ACFT WAS RETURNED TO SERVICE.
